# SDR DXTA2012101605149

- Difficulty date: October 15, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 3,209 hours, 2,582 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P811
- Condition: Odor
- Part time: 1,864 hours, 3,705 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND BLEED AIR ON, CABIN AND COCKPIT BEGAN FILLING WITH SMOKE. COMPLIED WITH BOROSCOPE INSPECTION OF THE APU INLET AND FOUND THE INSIDE FAN SEAL LEAKING.  REMOVED AND INSTALLED APU IAW MM 49-10-00.  AFTER REPLACEMENT OF APU REMOVED WATER SEPERATOR CONLESCER SOCK AND FOUND VERY DIRTY. REMOVED AND REPLACED COALEACER SOCK IAW MM 21-51-00.  RAN APU AS REQ. OPS & LEAK CHECKED GOOD. NO ODOR NOTED.
